# SDR OZCA20140102012

- Difficulty date: January 2, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- Aircraft time: 46,456 hours, 47,457 cycles
- Engine: Ge CT75A2
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Open
- Location: Rt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT COWLING LATCH POPPED OPEN.  COWLING STAYED ATTACHED, LANDED WITHOUT INCIDENT.  INSPECTED RT ENG COWLING & FOUND COWLING OTBD FWD LATCH OPEN.  R & R RT ENG COWLING ASSEMBLY IAW MM.
